MathSciNet Relay Station
MathSciNet bibliographic data
MR1096472 (92h:11098) 11R37
Suzuki, Hiroshi A generalization of Hilbert's theorem 94. Nagoya Math. J. 121 (1991), 161–169.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement